# SDR KBM2005F00222

- Difficulty date: June 23, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350B2
- Aircraft serial: 2957
- Aircraft time: 10,252 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 3100 · Indicating/Recording System
- Part: Ammeter
- Part number: 23093620010
- Part serial: 1037
- Condition: Reads High
- Location: Cockpit
- Part time: 7,963 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APMMETER, UNIT READS 30 AMP HIGH AND NEEDLE FLUCTUATING.  REMOVED AND REPLACED.  (DONE AT B2 CONVERSION).  (K)
